# SDR DL73S060249

- Difficulty date: March 29, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N308DL
- Make and model: Boeing 737232
- Aircraft serial: 23080
- Aircraft time: 61,791 hours, 46,466 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Part number: 6545765612
- Condition: Cracked
- Location: Bs 360-540 S4r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CRACKS WERE FOUND IN THE S4R LAP JOINT BETWEEN BS 360-540.  SKIN LAP JOINT WAS REMOVED AND REPLACED WITH A FULL PANEL LENGTH LAP SPLICE REPAIR.
